# SDR USAASB00164

- Difficulty date: June 4, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N446US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24873
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043231
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - MAINTENANCE FOUND THE AFT LEFT ENTRY DOOR EMERGENCY EGRESS LIGHT ASSEMBLY INOPERATIVE.  MAINTENANCE ACCOMPLISHED TEMPORARY REPAIR TO LIGHT FIXTURE AND PROGRAMMED FOR REPLACEMENT AT THE NEXT HEAVY MAINTENANCE CHECK.  OPS CHECK GOOD.  (M)
